Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    jdog55's Avatar
    jdog55 is offline Associate Member
    Join Date
    Jan 2002
    Posts
    478

    Allegic to D-bol?

    I have done d-bol twice in 2 cycles. The first one i was doing 30mg every day for 4 weeks. 2 weeks went by and i felt my stomach filling up with acid and i couldn't eat...at all. I stopped and 4 days later the symtoms stopped.

    My next cycle i only included 10 mgs of d-bol for the first 4 weeks. 2 weeks went by and had those same symptoms again but not as bad. So i stopped and it stopped.

    My question is...would i have the same symtoms on reforvit-b or any other oral?

    Jdog55

  2. #2
    Epoc's Avatar
    Epoc is offline Junior Member
    Join Date
    Apr 2002
    Location
    In a padded room
    Posts
    131
    Most likely no. If you are actually alergic to the dbol then switching to a different oral winny, a50 etc. would de different since the steroid is different. Kinda like saying your allergic to asprin, if you use motrin or some other pain reliver would not cause those same effects.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •